Show simple item record

AuthorKunze, Markusdc.contributor.author
AuthorLorenzi, Lucadc.contributor.author
AuthorLunardi, Alessandradc.contributor.author
Date of accession2019-10-04T10:39:52Zdc.date.accessioned
Available in OPARU since2019-10-04T10:39:52Zdc.date.available
Date of first publication2006dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordNon-autonomous parabolic equationsdc.subject
KeywordUnbounded coefficientsdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHParabolic operatorsdc.subject.lcsh
LCSHCauchy problemdc.subject.lcsh
TitleNon autonomous parabolic equations with unbounded coefficientsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionGraduiertenkolleg 1100uulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume2006source.volume
Source - Issue11source.issue
Source - Year2006source.year
Source - From page215source.fromPage
Source - To page238source.toPage
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record